# SDR DALA2021071604043

- Difficulty date: July 11, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 75,158 hours, 28,477 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Hub Cap
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 AFTER LANDING, THE BRAKE TEMPERATURE MONITORING SYSTEM FOR THE RIGHT MAIN GEAR BRAKES SHOWED LEFT FRONT=5 LEFT AFT=6 RIGHT FRONT=0 RIGHT AFT=5 AND THE BRAKE TEMP LIGHT INNUMINATED. BRAKES WORKED FINE. CORRECTIVE ACTION: ON ARRIVAL FOUND RT MLG BRAKES AT 3-0-3-3. FOUND HUB CAP OF #4 TIRE MISSING, WHICH WILL LEAD TO UNEVEN BRAKE TEMP.PERFORMED GVI RT MLG BRAKES&TIRES. NO DAMAGE NOTED.INSTALLED #4 TIRE HUB CAP PER B757 AMM 32-45. VERIFIED BRAKE OPERATION PER B757 AMM 32-41. NO FAULTS NOTED. (7754898)
